# SDR FJT00031932

- Difficulty date: November 6, 2006
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N874CP
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Aircraft time: 19,345 hours, 26,152 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137900D477
- Condition: Cracked
- Location: Hyd System
- Part time: 3 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON APPROACH.  DURING GEAR EXTENSION THE HYDRAULIC PRESSURE WENT TO ZERO.  THE ACFT WAS FLOWN WITH THE GEAR DOWN.  ACFT LANDED WITHOUT FURTHER INCIDENT.  INVESTIGATION REVEALED THAT THE LT HYD PUMP PRESSURE LINE WAS LEAKING AT THE CONNECTION TO THE HYD PRESSURE TRANSMITTER, THE LINE WAS CRACKED AT THE END FITTING. THE LINE WILL BE REPLACED AND LEAK CHECKED, AND THE ACFT WILL RETURN TO SERVICE.
